



## **2018 INTERCONTINENTAL GT CHALLENGE**

## California 8 Hours - October 26th - 28th, 2018

Detailed timetable - Official V1 - 25/10/2018

				Monday, October 22nd NO ENGINE RUNNING	
Start	End	Duration	Category	Session	int
08:00	18:00	10:00	California 8 Hours	Delivery of the Containers & Set Up	
				Tuesday, October 23rd	
				NO ENGINE RUNNING	
Start	End	Duration	Category	Session	int
08:00	18:00	10:00	California 8 Hours	Containers & Set Up for the Foreign Teams	
•					
				Wednesday, October 24th	
			NO ENGINE RU	JNNING BEFORE 06:00 AND AFTER 18:00	
Start	End	Duration	Category	Session	int
08:00	21:00	13:00	All Series	Facilities Open to Team / Supplier Transporters	
10:00	16:00	06:00	California 8 Hours	Registration - Laguna Seca Paddock	
12:00	13:00	01:00	Lunch Break		
13:00	19:00	06:00	California 8 Hours	Administrative Checks	
13:00	19:00	06:00	California 8 Hours	Technical Scrutineering - US Teams	
13:30	15:30	02:00	All Series	Track Walk (no motorized vehicles/bike & walk authorised only)	
16:30			California 8 Hours	Team Manager Briefing - (Newman Building - Same 2017)	
16:30			California 8 Hours	Provisional Driver Nomination Form to be returned to SRO	
17:00	19:00	02:00	Twilight Bike		
17:30	17:50	00:20	Extrication Excercise	Team DXDT	
				Three days Outs have 05th	

	mursuay, o	clober zotii	
	NO ENGINE RUNNING BEFO	RE 06:00 AND AFTER 18:00	
n	Category	Session	

Start	End	Duration	Category	Session	Int.
07:00	20:00	13:00	All Series	Facilities Open to Team / Supplier Transporters	
08:30	18:30	10:00	California 8 Hours	Tech & Scales Open	
08:30			California 8 Hours	Team Managers & Drivers Briefing - (Newman B	uilding - Same 2017)
09:00	17:00	08:00	California 8 Hours	Registration - Hyatt Regency Monterey - Presidio	Ballroom
08:30	09:10	00:40	Radical Cup North America	Paid Test Session 1	00:15
09:25	10:55	01:30	California 8 Hours	Paid Test Session 1	00:15
11:10	11:50	00:40	Radical Cup North America	Paid Test Session 2	
12:00	12:40	00:40	Lunch Break - VIP Media Rides		00:05
12:45	14:15	01:30	California 8 Hours	Paid Test Session 2	00:15
14:30	15:10	00:40	Radical Cup North America	Paid Test Session 3	00:15
15:25	16:55	01:30	California 8 Hours	Paid Test Session 3	
17:30	19:30	02:00	California 8 Hours	Technical Scrutineering - Foreign Teams	
19:30			California 8 Hours	Tyre Marking List to be returned to the Technica	l Delegate & Pirelli

	Friday, October 26th						
	NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00						
Start	End	Duration	Category	Session	Int.		
08:00	16:00	08:00	California 8 Hours	Registration - Hyatt Regency Monterey - Presidio Ballroom			
08:00	19:00	11:00	California 8 Hours	Tech & Scales Open			
08:30	08:45	00:15	Inspection Lap followed by SC & FCY Exercise				
08:45	09:05	00:20	Radical Cup North America	Free Practice 1	00:15		
09:20	10:50	01:30	California 8 Hours	Free Practice	00:15		
11:05	11:25	00:20	Radical Cup North America	Free Practice 2	00:40		
11:00	11:00 California 8 Hours		California 8 Hours	Official Driver Nomination Form to be returned to SRO			
12:05	12:25	00:20	Radical Cup North America	Free Practice 3			
12:25	13:25	01:00	Lunch Break				
13:25	13:45	00:20	Radical Cup North America	Qualifying	00:15		
14:00	15:30	01:30	California 8 Hours	Pre Qualifying	00:15		
15:45	16:25	00:40	Radical Cup North America	Race 1	00:05		
16:30			Radical Cup North America	Podium			
16:25			California 8 Hours	Start Set up for Group Pictures - All Cars & Drivers ready			
16:30			California 8 Hours	Audi Cars #17 - #19 - #29 present at T10			
16:33			California 8 Hours	Cars: #7 - #54 - #75 present at T10			
16:35			California 8 Hours	All Other Cars must be present at T10			
16:40	17:00	00:20	California 8 Hours	Group Picture with All Cars & Drivers on the grid			





	Saturday, October 27th							
	NO ENGINE RUNNING BEFORE 06:00 AND AFTER 18:00							
	07:00	20:00	13:00	All Series	Paddock Open			
	08:00 16:00 08:00		08:00	California 8 Hours Registration - Hyatt Regency Monterey - Spyglass Ball				
	08:00 17:00 09:00		09:00	California 8 Hours Tech & Scales Open				
	09:00	09:15	00:15	Inspection Lap followed by SC & FCY Exercise	1	00:15		
	09:30	10:10	00:40	Radical Cup North America	Race 2	00:10		
	10:20	10:30	00:10	Radical Cup North America	Podium	00:25		
	10:35	10:50	00:15	California 8 Hours	Qualifying 1 - Driver 1	00:10		
LIVE	11:00	11:15	00:15	California 8 Hours	Qualifying 2 - Driver 2	00:10		
	11:25	11:40	00:15	California 8 Hours	Qualifying 3 - Driver 3	00:15		
	11:55			California 8 Hours	Qualifying Press Conference	00:30		
	11:15			California 8 Hours	Pole Shootout Driver Nomination Form to be returned to SRO			
	11:55	13:05	01:10	Lunch Break				
	12:45	13:30	00:45	California 8 Hours	Autograph Session (in front of the Podium)			
	13:10	13:50	00:40	Radical Cup North America	Race 3	00:10		
	14:00	14:10	00:10	Radical Cup North America	Podium	00:15		
ω.	14:40	14:55	00:15	California 8 Hours	Pole Shootout (15 top cars)	00:15		
LIVE	15:00			California 8 Hours	Pole Shootout Press Conference			
	15:00			California 8 Hours	Starting Driver Nomination Form to be returned to SRO			

				October 28th FORE 06:00 AND AFTER 18:00	
Start	End	Duration	Category	Session	
06:00	20:00	14:00	All Series	Paddock Open	
06:00	08:00	02:00	California 8 Hours	Tech & Scales Open	
07:00	11:00	04:00	California 8 Hours	Registration - Hyatt Regency Monterey - Spyglass Ballroo	m
08:30	08:34	00:04	Race Director's Track Inspection		
07:55	08:25	00:30	California 8 Hours	Pre Grid	
08:25	08:30	00:05	California 8 Hours	Access to the Grid by the Guests	
08:30			California 8 Hours	Cars released to the Pit Lane	
08:30	09:00	00:30	California 8 Hours	Grid Walk Starts	00:05
08:34			California 8 Hours	Pit Lane Open	00:13
08:47			California 8 Hours	Pit Lane Close - 2min Board	00:02
08:49			California 8 Hours	Pit Lane Closed	00:10
08:59			California 8 Hours	10min Board - Grid Walk Ends	00:05
09:00			California 8 Hours	Minute of Silence in memory of Laguna Seca Track Marso	hall
09:01			California 8 Hours	Invocation	
09:02			California 8 Hours	National Anthem	
09:04			California 8 Hours	5min Signal	00:02
09:06			California 8 Hours	3min Signal	00:02
09:08:00			California 8 Hours	1min Board	00:00:4
09:08:45			California 8 Hours	15 sec. Board	00:00:
09:09			California 8 Hours	Green Flag / Start of Formation Laps (2 laps)	00:06
09:15	17:15	08:00	California 8 Hours	8-Hour Race (Rolling start)	00:05
17:20			California 8 Hours	Podium	00:10
17:30			California 8 Hours	Race Press Conference	

			Mor	nday, October 29th	
Start	End	Duration	Category	Session	Int.
12:00		All Series		Paddock must be cleared	

www.intercontinentalgtchallenge.com